My husband has been taking 90 - 105 mg per day. His doctor has also given him valuum to. He has become delusional abusive and incredibly unfocused. He is in hyperspeed. He also is suffering from, what I believe is an allergic reaction/stress disorder on his skin -(face lesions)Donna he says feels like hair roping around his face. Please help it is bizaree and scary.
Hello DeeMe. Long tale short, I believe your husband is having a serious reaction to the adderall. He needs to get an opinion, a fast from another doctor. If thats not possible, you might phone a pharamcist and get thier opinion. Add to that the valium, not knowing the dose of that drug, complicates it even more. His dose of adderall is certainly high. I'm not a doctor, but I am sincere in my opinion. At least, get another professionals point of view. Very best of wishes,
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If you switch from adderall 20mg to 25mg, is it legal for your doctor to take the 20mg you paid for?
Posted 13 Mar 2010 • 1 answer
Posted 31 Dec 2011 • 2 answers
Posted 19 Jan 2013 • 4 answers
Posted 28 Jan 2014 • 5 answers
Posted 11 Nov 2014 • 3 answers